# SDR ULXR201405090005

- Difficulty date: April 22, 2014
- Submitted: May 9, 2014
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N913WB
- Make and model: Snias AS350B2
- Aircraft serial: 4491
- Aircraft time: 5,000 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,035 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 463830021
- Condition: Cracked
- Location: Wire Cutter
- Part time: 5,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WIRE STRIKE CUTTER MOUNTING FLANGE CRACKED.
